# SDR CA960212020

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150L
- Engine: Cont O200A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stab Spar
- Part number: 043200156
- Condition: Cracked
- Location: Flange Radius
- Part time: 10,567 hours
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING THE COMPLETION OF AD 80-11-04 A CRACK WAS FOUND IN 0432001-15 REINFORCEMENT. STAB REMOVED. PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
